# SDR 07FDEA02831

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,640 hours, 12,300 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Power Unit
- Part number: 9028A000201
- Part serial: 0708
- Condition: Failed
- Location: Flap/Slats
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH, SLATS FAULT, BOTH SLATS ON O/H, NO SLATS ON SFPI, PER QRH, CYCLED FLAP/SLAT HANDLE TO 0/0, BACK 15/0 WITH SAME.  APPLIED QRH PROCEED, LANDED "0'/40'."   CHECKED FAULTS SFCC1 IS 10000 SFCC2 IS 10000, (LT ASYM PPU FAIL FAULT) ISOL 27-80-08 FIG 102 RESET SFCC OPD SEVERAL TIMES NO FAULTS TSM 27-80-08, BOTH SFCC SAME FAULT CODE.  SUSPECT ASSY PPU 31CV.  REPLACE IS PER M/M 27-86-11-4 OUT ON WING TIP NOT ABLE P/N 9028A0002-01PER MOCC REQUEST CHECKED MOUNT AND C/P OF BOTH PPU'S.  ALL PANEL FOR OUTBOARD PPU, REINSTALLED LOOSELY WITH 2 FASTENERS, PARTS ON FXF905.  OPD SLATS SEVERAL MORE TIMES NO FAULTS.  REMOVED AND REPLACED LEFT ASYM POS PICK-OFF UNIT/A310-3 M/M 27-86-11-4.  OPS CK OK, NO FAULTS.
